# SDR USAA051148

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263101A
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED IL I/B MID FLAP 39" FROM O/B END.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 57-53-01, DEFECT SIZE: .25".
